Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 1 / Issue 8

available in:   PDF (166 kB) PS (41 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-001-08-0603


Bounds for Heights of Integer Polynomial Factors

Laurentiu Panaitopol (University of Bucharest, Faculty of Mathematics, Romania, Romania)

Doru Ştefănescu (University of Bucharest, Faculty of Physics, Department of Mathematics, Romania, Romania)

Abstract: We describe new methods for the estimation of the bounds of the coefficients of proper divisors of integer polynomials in one variable. There exist classes of poly-nomials for which our estimates are better than those obtained using the polynomial measure or the 2-weighted norm.